# SDR AALA202109246782

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 50,010 hours, 19,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007952
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 50,001 hours, 19,780 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND SEAT EMERGENCY LIGHT OUT. REPLACED EMERGENCY POWER SUPPLY UNIT PER  AMM 33-51-38-401.
